Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend has been using steroid also and he is constantly having problem staying hard when we are having sex. He blames me for it each time and it makes me feel bad and useless. I thought it was me at first but after talking to my friends and realize that it wasnt me at all. he is the one with the problem. His mood swings changes from being loving then hateful. It was affecting our relationship for sure. I want to help him but everytime I try, He lies about everything and I made my final decision that it is best for me to end this relationship and move on with my life.
Reply

Loading...

choosi2005 wrote:

Guest wrote:

my boyfriend has been using steroids on and off when he is on the steroid he can't keep an erection


My boyfriend has been using steroid also and he is constantly having problem staying hard when we are having sex. He blames me for it each time and it makes me feel bad and useless. I thought it was me at first but after talking to my friends and realize that it wasnt me at all. he is the one with the problem. His mood swings changes from being loving then hateful. It was affecting our relationship for sure. I want to help him but everytime I try, He lies about everything and I made my final decision that it is best for me to end this relationship and move on with my life.


I think if you love him you will talk to him and work it out. i dont think it is worth ending it. Sounds like you both have issues. Try talking it out once more and I bet you can talk some since into him. sometjomes you might be doing things to upset him. Have you ever cheated on him? maybe its a trust issue and not an anger issue.
Reply

Loading...

Ive read some of the responses to this question. First I would recommend your boyfriend to see a doctor and have the doctor test his testosterone level. If it is low, which is probably is, there are a couple choices you have. Testosterone replacement therapy would be an obvious choice and by far the most effective. Your doctor may not want to provide this treatment, or any. If his levels are below 500 though, he definately is suffering from testosterone deficiency. In this case you could simply go to a trt clinic, but you may have to pay out of pocket.
Other choices would be using clomid, novalex, or hcg to restore testosterone levels. I would advice against a transdermal testosterone because I have read for the most part they often are ineffective in reducing low testosterone symptoms.
Reply

Loading...

I take steroids...if anything my sex drive has gone through the roof...when I come off them it does lessen but only slightly...perhaps if he did steroids but only by about half as much then on the next dose half it again...this may tweak his body chemistry back to normal.
Reply

Loading...

You're right but if You can't wait six months for him maybe You too weren't meant to be together anyways.
Reply

Loading...

Change ur boyfriend...the best solution

Reply

Loading...

people are uneducated about steroids...specially testosterone..when the body senses huge amounts of testosterone  it converts some in estrogen which is the main cause of guys can get nor maintain an erection....high estrogen = poor erections..solution=  if you gonna take steroids make sure you add some anti-estrogen such as arimidex

Reply

Loading...

Tell him try nolvadex it is used to help restore hormone levels and test bk to normal after a course of steriods plus tell him use hcg they both post cycle theropy
Reply

Loading...

My partner has been training hard for around 8-9 years & using steroids fir abiut 4. He goes through stages of constant arousal & high sex drive to no interest in sex. He has experienced loss of erection but changed his course of roids to avoid this happening again (which seemed to work).
He knows alot about the drugs he uses & has recuperation periods for his kidneys etc. however, he recently competed in his 1st body building competition & since his dieting/pills/injections he has shown zero interest in sex OR me. I'm really struggling to feel close to him & his lack of interest in me is effecting my confidence really bad. I don't feel sexy or desired & its making me feel resentful.
We've been together for 12 years & despite "ups & downs" with our sex life i've never complained about the quality or quantity of our love making until now. I can't seem to get him to admit/understand that anything's wrong! Help?!
Reply

Loading...

Selfish comes to my mind, they take them to look good but look what happens and how it makes us feel. My boyfriend can't be bothered with sex as his been using them for years and has been off them a few months now as we want to try for a baby!! I don't think that's going to happen. Good luck girls.

Reply

Loading...

hello Ladies I would like to speak to you as a male and as someone who experimented with steroids.  Usually I wake up very aroused and that was my norm since I was a teenager.  I am now 31.  Aside from steroids and before using them I had a problem with performance anxiety.  I am going to relate this eventually to our topic.  Even though that phase of sexual problems for me with erections was caused ONLY by anxiety and compounded ten times worse by the Gf I had at that time because she got really bitchy and mad the first time it happened (I guess she thought she was not attractive to me or that I do not love her LOL, women and their mentality I was like OMFG its not you I JUST NEED TO RELAX).  I later found that I started to get terrified each time instead of thinking of enjoyable sex. It took me a few months and tries but I got back to normal and was the same as before with high libido levels and good erections, sex two to three times a night, 3 times a wk or more,that is if I have not masturbated too closely to that day or on it.  I am thankful that period is over of erectile problems and anxiety. 

 

I mention that to you LADIES AND PLEASE LISTEN TO ME.  I urge you NOT TO MAKE A BIG DEAL OF IT WHEN IT HAPPENS FOR THE FIRST TIME.  IF YOU DO AND FRIGHTEN THE GUY OR MAKE HIM FEEL EMBARRASSED OR BAD I PROMISE YOU THAT IT WILL RESULT IN HIM BEING WORRIED ABOUT IT EVERY TIME AND WILL PROBABLY HAVE A MUCH HARDER TIME RELAXING AND GETTING OVER IT. 

 

Ok back to steroids and sexual arousal.  Aside from the story I mentioned above. I recently tried steroids for muscle gains.  things went well in the beginning until I decided to cut back and take a break.  I now feel much less sexually aroused,  I have poor erections with any kind of stimulation sex or just porn.  I can tell that my testicles shrunk a bit.  I am lucky I did not use that junk  too long only for a few months.  Even that amount of time is enough to shut you down.  your body can tell when there is too much testosterone then it will send a signal to your testis to stop making more which makes the testicles shrink because they are jobless.  luckily this is reversible with TIME AND A PATIENT LOVING SMART GIRLFRIEND WHO IS NOT GONNA THINK OMG I AM UGLY I CANT GET HIM UP HE DOESNT LOVE ME I AM NOT ATTRACTIVE .... THEN FREAKS OUT.... MAKES HIM FREAK OUT.... THEN HE CAN NEVER RELAX AGAIN.  Ladies I am telling you the psychological problem is TEN TIMES MORE THAN ANY OTHER FACTORS PLAYING IN THIS ISSUE.  Believe me, if you relax and help him relax this problem will minimize or disappear completely.  As for guys taking steroids.  Lets be honest its junk, its not needed, the gains of muscle will be stripped away once test levels go down EVEN WITH POST CYCLE THERAPY YOU WILL LOSE THE MUSCLE YOU GAINED BUDDY. Professional body builders keep it on only because they NEVER go off the juice they take smaller doses to maintain off season.  you on the other hand mister I wanna get big CAN NOT AFFORD TO LOSE SEX DRIVE AND TESTICLES BECAUSE YOU ARE NOT MAKING THE BIG BUCKS LIKE BODY BUILDERS. It is not worth it for you.  I am glad I still have a sex drive and I only abused that junk for a short while.  I am off now and its for good. 

Reply

Loading...

OH I forgot to mention that working out hard in the gym bodybuilding DIMINISHES TESTOSTERONE LEVELS ON ITS OWN WITHOUT ANY RELATIONSHIP TO STEROIDS.  This is just science.   SO GUYS TAKE A BREAK OF THE GYM SO YOU CAN HAVE TESTOSTERONE BACK TO GAIN MUSCLE. IF YOU WORKOUT DAILY YOUR TESTOSTERONE WILL BE LOW.

Reply

Loading...

My husband is steroid for building bigger muscles .. and he is worried when we have sex that he will loose all the injections while having sex. ?? 

 

Reply

Loading...


hello, i am a steroid user & have been 4 the past 10yrs on & off, your boyfriend should really read up on steroids before he uses them to help understand each ones effect, after every course of steroids you should take clomid or nolvadex (tablets, buy online) to help your body produce it own natural testosterone levels otherwise this will happen everytime althou his sex drive will return naturally... wthout clomid it could take months
Reply

Loading...

What is the cute u speak of?
Reply

Loading...